Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    All Endo, PCOS, Adeno, Hysto's, Pelvic Pain this is the link to our new Exchange. It will take some time to get everything re-entered...but WELCOME ALL!!!
    Lupron and Periods
    avatar
    Anon_9709 posted:
    So I finished Lupron injections in September, last week I started spotting, it has been very weird. It was very light and wouldn't last all day, it would come and go. This week it is a little heavier with some clots. Lots of cramping. It has been just over a week of this, has anyone experienced anything like this after Lupron? Should I be concerned? I actually thought I was pregnant until this happened, because I had a lot of pregnancy symptoms. Just confused
    Reply
     
    avatar
    brandib01 responded:
    have you taken a pregnancy test yet?

    if not i would. (if you have had unprotected sex) you can still get pregnant on lupron. i have known several women including myself to get pg while on it.

    if not since lupron puts you body into a pseudo menopause state it can take awhile for your system to get back into the grrove.

    if it become regularly irregular (ha ha) ui would see your doctor. or if you just feel something i wrong see your doctor.

    you know your body and if you feel something is off it can't hurt to make an appointment
    Brandi 28dx'ed.endo lap 09'
     
    avatar
    Anon_9709 replied to brandib01's response:
    Definately my period, I bled so bad yesterday, I had to leave work cuz I bled through everything, really scary. My doctor put me on a pain killer now I'm to monitor the bleeding, it hurts so bad
     
    avatar
    brandib01 replied to Anon_9709's response:
    coming off of lupron can be bad.

    as long as they are checking you to make sure you do not have or develope anemia pain killers is about the most help they will give.

    has your doc. mentioned starting you on birth control to help.

    that is another way to help control and regulate you back out since it throws everything off.
    Brandi 28dx'ed.endo lap 09'


    Spotlight: Member Stories

    27 years old, dx with endo via lap at age 20. Failed OCP therapy and Depo-Provera. Self-treated with lots and lots of pain meds for six years, but fin...More

    Helpful Tips

    Is it a Period or Abnormal Bleeding?
    This is a Tip to help you understand if you are having a period or abnormal bleeding. A period should only come once a ... More
    Was this Helpful?
    39 of 68 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.